# SDR DALA2024100509714

- Difficulty date: October 3, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 ELONGATED HOLE LOWER SURFACE REFORCING PLATE LOC. BTW RIB 7 AND RIB 8 ON LH WING. CORRECTIVE ACTION: REPLACED REFORCING PLATE LOC. BTW RIB 7 AND RIB 8 ON LH WING AS PER A319 SRM 57-21-11-300-005. (0590797)
